# SDR DALA2022112307521

- Difficulty date: November 18, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55107
- Aircraft time: 4,330 hours, 2,085 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Engine
- Condition: Vibrates
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

A/C 8309 DIVERTED TO DEN DUE TO RIGHT ENGINE N2 VIBS. QRH REQUIRED TO REDUCE THRUST UNTIL VIBS WITHIN LIMITS. REDUCED THRUST VIB INDICATION CLEARED PER QRH OK TO CONTINUE WITH NORMAL ENGINE OPERATION. ALL OTHER INDICATIONS NORMAL. CORRECTIVE ACTION: PER AMP THIS IS A TRANSIENT N2 VIBRATION. CHECKED MCD'S AS PRECAUTION PERFORMED VISUAL INSPECTION A/C RTS. (LP# 9610434)
